# SDR UPS06848320

- Difficulty date: October 10, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Intercostal
- Part number: SE085500093
- Part serial: TAGK47333
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZ STAB 2 CRACKS INBD END ON TEE ANGLE, FWD OF FRONT SPAR (PNL 64J).  REMOVED AND REPLACED T-ANGLE FITTING, LWR HORIZ STAB L/E INTERCOSTAL FWD OF FRONT SPAR INSIDE PNL 64J IAW SRM 51-03-02-0, 51-1-21, AND SRM 51-1-20D.
